Alert archive / Georgia / River Flood Warnings in 2016
River Flood Warning 15, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 10, 2016, 8:43 PM EDT for 4 counties in Georgia. It took effect at Apr 11, 2016, 2:00 PM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2016, 8:43 PM EDT (00:43 UTC)
- In effect from
- Apr 11, 2016, 2:00 PM EDT
- Expired
- Apr 16, 2016, 9:30 AM EDT
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River near Eden (EDEG1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
055
WGUS42 KCHS 110043
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
843 PM EDT SUN APR 10 2016
GAC029-031-051-103-120043-
/O.NEW.KCHS.FL.W.0015.160411T2100Z-000000T0000Z/
/EDEG1.1.ER.160411T2100Z.160413T1200Z.000000T0000Z.NO/
843 PM EDT SUN APR 10 2016
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ogeechee River Near Eden.
* from Monday afternoon until further notice.
* At 8 PM Sunday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Monday afternoon and continue
to rise to near 12.3 feet by Wednesday morning. Additional rises
are possible thereafter.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$12 follow-up statements
077
WGUS82 KCHS 110048
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 PM EDT SUN APR 10 2016
GAC029-031-051-103-120048-
/O.CON.KCHS.FL.W.0015.160411T2100Z-000000T0000Z/
/EDEG1.1.ER.160411T2100Z.160413T1200Z.000000T0000Z.NO/
848 PM EDT SUN APR 10 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Sunday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Monday afternoon and continue
to rise to near 12.3 feet by Wednesday morning. Additional rises
are possible thereafter.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC049-053-GAC103-251-120048-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0300Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1500Z.NO/
848 PM EDT SUN APR 10 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 8 PM Sunday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage late
Wednesday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$836
WGUS82 KCHS 111411
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT MON APR 11 2016
GAC029-031-051-103-121411-
/O.EXT.KCHS.FL.W.0015.160411T1800Z-000000T0000Z/
/EDEG1.1.ER.160411T1800Z.160413T0600Z.000000T0000Z.NO/
1011 AM EDT MON APR 11 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Monday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to
rise to near 12.2 feet by early Wednesday morning.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC049-053-GAC103-251-121411-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0600Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1800Z.NO/
1011 AM EDT MON APR 11 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Monday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$035
WGUS82 KCHS 120107
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT MON APR 11 2016
GAC029-031-051-103-130107-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T1200Z.000000T0000Z.NO/
907 PM EDT MON APR 11 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Monday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.4 feet by Wednesday
morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC049-053-GAC103-251-130106-
/O.CON.KCHS.FL.W.0014.000000T0000Z-160414T0600Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1800Z.NO/
907 PM EDT MON APR 11 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 8 PM Monday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$956
WGUS82 KCHS 121409
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 AM EDT TUE APR 12 2016
GAC029-031-051-103-131409-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T0600Z.000000T0000Z.NO/
1009 AM EDT TUE APR 12 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Tuesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.3 feet by early Wednesday
morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC049-053-GAC103-251-131409-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0000Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1200Z.NO/
1009 AM EDT TUE APR 12 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Tuesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$827
WGUS82 KCHS 130058
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT TUE APR 12 2016
GAC029-031-051-103-140058-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T0600Z.000000T0000Z.NO/
858 PM EDT TUE APR 12 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Tuesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.3 feet by early Wednesday
morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC049-053-GAC103-251-131232-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160413T1232Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T0032Z.NO/
858 PM EDT TUE APR 12 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 8 PM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage this
evening.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$697
WGUS82 KCHS 131435
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 AM EDT WED APR 13 2016
GAC029-031-051-103-141435-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.000000T0000Z.NO/
1035 AM EDT WED APR 13 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 10 AM Wednesday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$126
WGUS82 KCHS 140046
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
846 PM EDT WED APR 13 2016
GAC029-031-051-103-150046-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160417T0600Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T1800Z.NO/
846 PM EDT WED APR 13 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Wednesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Saturday afternoon.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$885
WGUS82 KCHS 141438
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 AM EDT THU APR 14 2016
GAC029-031-051-103-151438-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1800Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0600Z.NO/
1038 AM EDT THU APR 14 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 10 AM Thursday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Saturday morning.
* At 12.0 feet, water encroaches on some homes along Dashers Landing
Road and Yarbrough Landing Road. Davis Landing Road also becomes
impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$462
WGUS82 KCHS 150159
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
959 PM EDT THU APR 14 2016
GAC029-031-051-103-160159-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T2100Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0900Z.NO/
959 PM EDT THU APR 14 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 PM Thursday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Saturday morning.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$970
WGUS82 KCHS 151336
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 AM EDT FRI APR 15 2016
GAC029-031-051-103-161200-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1200Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0000Z.NO/
936 AM EDT FRI APR 15 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Friday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage this
evening.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$933
WGUS82 KCHS 160049
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
849 PM EDT FRI APR 15 2016
GAC029-031-051-103-161334-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1334Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0134Z.NO/
849 PM EDT FRI APR 15 2016
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage tonight.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$891
WGUS82 KCHS 161330
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
930 AM EDT SAT APR 16 2016
GAC029-031-051-103-161400-
/O.CAN.KCHS.FL.W.0015.000000T0000Z-160416T1334Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0145Z.NO/
930 AM EDT SAT APR 16 2016
The Flood Warning is cancelled for
The Ogeechee River Near Eden.
* At 9 AM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 10 PM Friday.
* Forecast, the river will continue to fall to 10.1 feet by Sunday
morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 10, 7:55 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 10, 7:55 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 755 PM EDT SUN APR 10 2016 .SYNOPSIS... HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH TUESDAY. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY NIGHT INTO EARLY WEDNESDAY. HIGH PRESSURE CENTERED TO THE NORTH WILL EXPAND INTO THE REGION DURING MID TO LATE WEEK AND THEN PERSIST INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THIS EVENING...NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE GOING FORECAST. THE MAIN FORECAST ISSUE WILL BE THE AREA OF STRATOCUMULUS ALONG THE SOUTHEAST GEORGIA COAST THAT WILL LIKELY SPREAD ACROSS THE REST OF THE FORECAST AREA IN SOME FORM OVER THE NEXT SEVERAL HOURS. SKIES COULD GO PARTLY TO MOSTLY CLOUDY FOR A TIME BEFORE CLEARING OUT IN THE LATTER HALF OF THE NIGHT. NO CHANGES TO LOWS WHICH STILL FEATURES LOW TO MID 40S ACROSS THE NORTH AND LOW 50S CLOSER TO THE ALTAMAHA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY...A MUCH WARMER DAY IS ON TAP AS LOW LEVEL ATLC RETURN FLOW VEERS SE TO S WHILE A SHORT WAVE RIDGE BUILDS ATOP THE REGION ANCHORING DRY AND STABLE CONDITIONS ALOFT. WE SHOULD SEE SCATTERED CLOUDS IN THE FORM OF SOME DIURNAL CUMULUS AND PERHAPS INCREASING HIGH CLOUDS LATER IN THE AFTERNOON. HIGHS WILL REACH THE MID/UPPER 70S OVER SE SOUTH CAROLINA WHILE SOME READINGS APPROACH 80 DEGREES ALONG AND S OF I-16 IN GEORGIA. MONDAY NIGHT WILL REMAIN MAINLY DRY EARLY ON BUT MOISTURE/CLOUDS INCREASE LATE AND CANNOT RULE OUT SCATTERED SHOWERS LATE...ESPECIALLY INLAND ZONES. WARMER OVERNIGHT TEMPS WITH LOWS IN THE UPPER 50S TO LOWER 60S AS A S TO SW LOW LEVEL JET STRENGTHENS IN THE BOUNDARY LAYER. TUESDAY...DURING THE MORNING HOURS THE LOW LEVEL WARM ADVECTION PATTERN WILL CONTINUE ACROSS THE REGION WHILE 850-500 MB LAYERED MOISTURE DEEPENS IN CONJUNCTION WITH AN APPROACHING MID LEVEL JET MAX AND BROAD UPPER DIFLUENCE. SCATTERED SHOWERS ARE POSSIBLE ACROSS THE FORECAST AREA DURING THE MORNING WITH CONSIDERABLE CLOUDS LIKELY. THE MAIN SHORTWAVE TROUGH ALOFT AND ASSOCIATED BROAD SURFACE LOW WILL ADVANCE INTO THE REGION DURING THE AFTERNOON HOURS. TRANSPORT OF DEEP-LAYERED MOISTURE WITH PWATS NEARING 1.5 INCHES AND FORCING FOR ASCENT SHOULD TRANSLATE TO MEASURABLE RAINFALL AT MOST LOCATIONS BY THE DAYS END. WE CONTINUE TO CAP MAXIMUM POPS AROUND 70 PERCENT DUE TO TIMING DISCREPANCIES WITH THE MODELS AND DUE THE CONVECTIVE NATURE OF PRECIPITATION. INSTABILITY PARAMETERS ARE WEAK UNTIL MID TO LATE AFTERNOON WHEN SOME IMPROVED MID LEVEL LAPSE RATES AND ELEVATED INSTABILITY REACHES THE FORECAST AREA FROM THE WEST. DIURNAL INSTABILITY WILL BE ACCOMPANIED BY A SWATH OF 0-6 KM 40-50 KNOT BULK SHEAR AND A POCKET OF 100-300 M2/S2 0-1 KM HELICITY ENHANCED BY THE APPROACHING SURFACE LOW. THIS SCENARIO SUGGESTS THAT A COUPLE OF SEVERE THUNDERSTORMS AND EVEN AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT TUESDAY AFTERNOON/EVENING ESPECIALLY ACROSS COUNTIES ALONG AND W OF I-95. WITH THE LATEST MODEL RUNS INDICATING A LACK OF NEGATIVE LIFTED/SHOWALTER INDICES ACROSS THE FORECAST AREA...WE THINK THE POTENTIAL FOR SEVERE WEATHER TO BE QUITE LOW AND NOT WORTHY OF ANY MENTIONS IN OUR HAZARDOUS WEATHER OUTLOOK. TUESDAY NIGHT...THE SHORTWAVE TROUGH ALOFT/SURFACE WILL PUSH OFFSHORE ENDING THE RISK FOR CONVECTION OVERNIGHT...AND THE COLD FRONT WILL CROSS THE REGION AFTER MIDNIGHT. SCATTERED SHOWERS AND PERHAPS ISOLATED THUNDERSTORMS WILL LINGER THROUGH THE EVENING... THEN PRECIPITATION COVERAGE WILL DIMINISH OVERNIGHT. IN THE WAKE OF THE COLD FRONT...TEMPERATURES BY EARLY WEDNESDAY SHOULD RANGE FROM THE LOWER TO MID 50S NORTH TO 55-60F SOUTH. WEDNESDAY...COOL SURFACE HIGH PRESSURE WEDGING SOUTH IN THE LEE OF THE APPALACHIANS AND AN ASSOCIATED POCKET OF DEEP LAYERED DRIER AIR CONTINUE TO STEER US TOWARD A RAIN-FREE FORECAST WITH BELOW-NORMAL HIGH TEMPS IN THE MID/UPPER 60S NORTH AND LOWER 70S SOUTH. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... GLOBAL MODELS HAVE COME IN LINE A BIT BETTER ON THE 12Z MODEL RUN TODAY AND WE MADE A FEW SLIGHT DOWNWARD ADJUSTMENTS TO POPS ON THURSDAY AND FRIDAY. A BLOCKED/DEEP UPPER LOW WILL DEVELOP OVER THE EASTERN CONUS LATE WEEK THROUGH NEXT WEEKEND. THE LATEST RUNS OF THE GFS AND ECMWF HAVE CONTINUED TO TREND DRIER FOR THIS PERIOD... HOLDING DEEPEST MOISTURE CLOSE TO THE BAROCLINIC ZONE SOUTH AND EAST OF THE REGION MAINLY DUE TO THE INFLUENCE OF SURFACE HIGH PRESSURE EXPANDING INTO THE REGION FROM THE NORTH. OTHERWISE...TEMPERATURES SHOULD REMAIN BELOW NORMAL MID TO LATE WEEK...AND LIKELY REMAIN THAT WAY THROUGH THE WEEKEND AS AN EXPANSIVE CUT-OFF MID LEVEL LOW MEANDERS OVER THE MID ATLC REGION. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z TUESDAY. VFR CEILINGS IN STRATOCUMULUS CURRENTLY SIT ALONG THE SOUTHEAST GEORGIA COAST AND COULD IMPACT KSAV OVER THE NEXT FEW HOURS...BUT NO RESTRICTED CEILINGS ARE EXPECTED. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE TUESDAY AFTERNOON/NIGHT AS A COLD FRONT CROSSES THE REGION WITH SHOWERS/TSTMS. LINGERING LOW CLOUDS ARE POSSIBLE INTO MID MORNING ON WEDNESDAY. OTHERWISE...THERE IS JUST A LOW PROBABILITY FOR PERIODIC MVFR CEILINGS IN THE MID/LATE WEEK WEDGE PATTERN. && .MARINE... TONIGHT...NORTHEAST WINDS WILL DIMINISH EVENING AND BECOME SOUTHEAST IN RESPONSE TO HIGH PRESSURE SHIFTING OFF THE NORTH CAROLINA OUTER BANKS. SPEEDS WILL SUBSIDE TO 10-15 KT OVERNIGHT WITH SEAS AVERAGING 2-4 FT...HIGHEST OVER THE GEORGIA OFFSHORE LEG. MONDAY INTO TUESDAY...BETWEEN OFFSHORE HIGH PRESSURE AND APPROACHING LOW PRESSURE...S/SE WINDS WILL VEER SSE TO SSW AND SHOULD AVERAGE AROUND 15 KT...ACCOMPANIED BY SEAS OF 2-4 FT. LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL ADVANCE ACROSS OF THE WATERS LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING WITH WIND SHIFTS FROM THE NORTH LATE. THERE WILL LIKELY BE GOOD SURGE OVER THE WATERS AFTER 09Z WEDNESDAY. WEDNESDAY THROUGH FRIDAY...THE WATERS WILL REMAIN SITUATED BETWEEN THE BAROCLINIC REGION WITH WAVES OF SURFACE LOW PRES OFFSHORE AND SURFACE HIGH PRESSURE TO THE NORTH. THE RESULTING ENHANCED PRESSURE GRADIENT WILL SUPPORT ELEVATED NORTH TO NORTHEAST FLOW AND BUILDING SEAS. SMALL CRAFT ADVISORIES COULD BE REQUIRED FOR SOME AREAS. WE HAVE TRENDED HIGHER ON SEAS IN OUTER WATERS ON THURSDAY AND THIS TREND MAY NEED TO CONTINUE ON LATER FORECAST CYCLES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH/ST SHORT TERM... LONG TERM...SPR AVIATION...BSH MARINE...ST
Hazardous weather outlook, Apr 10, 7:57 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 757 PM EDT SUN APR 10 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-120000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 757 PM EDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.